Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hips Hurting, Is It From The Meds? Anyone Else Have This Issue?

Hips Hurting, Is It From The Meds? Anyone Else Have This Issue?

I have been on my meds after heart attack and 4 stints for 2 months, noticed my hips started hurting couple of weeks ago, thought it was from exercising. However, it woke me up last night hips hurting so bad, just wondering if this could be from my medication? Anyone else have that, changed meds and did it help?

A MyHeartDiseaseTeam Member said:

Brilenta made me very out of breath. On Plavix and Eloquis now. Hips been hurting bad for years

posted about 1 year ago
A MyHeartDiseaseTeam Member said:

I was on brilinta ( a blood thinner) after putting a stent in. Oh I goodness I thought I wasn’t going to make it. Just putting clothes on made me exhausted! I called my cardiologist and he said it was just from the Brilinta, brilinta is supposed to be four times as strong as Plavix so they really want to stay on it for at least 3 weeks. I was on it for 3 weeks but mam oh man I was weak in the knees! Noel

posted over 1 year ago
A MyHeartDiseaseTeam Member said:

that would be nice

posted 6 months ago
A MyHeartDiseaseTeam Member said:

No, I do not take much and I watch out what I take.
I am Sister Damsch, would you like me to send you a blessing to heal you?

posted about 1 year ago
A MyHeartDiseaseTeam Member said:

I started CoQ10 and it has helped with the pain, now to figure out what med is causing the breathing issues... Always something isn't it...

posted about 1 year ago
Already a Member? Log in